I have hyperthyroidism the methimazole and ptu (propylthiouracil) cause my WBC to be around 3.1 I feel great otherwise can I just drop the dose age from 2x a day 50mg st?

Talk to doc . Lowering the dose might cause your levels to go out of range and you won't feel "great" again. Talk to your doc to see if he/she is willing to monitor you closely. If the drugs ptu (propylthiouracil) or methimazole is causing adverse reactions, you might need to think about the othet options: radioactive iodine or surgery.
WBC issues. Many people have WBCs lower than the listed normal range. A WBC of 3.1 may be perfectly normal for you. When meds like methimazole or PTU (propylthiouracil) cause problems with the WBC, they cause an immune reaction resulting in extremely low WBC's (usually .

Related Questions

I have hyperthyroidism the methimazole and ptu (propylthiouracil) cause my WBC to be around 3.1 I feel great. What can I do?

Monitor closesly. Although it is working well to suppress thyroid hormone, the methimazole can be toxic to the bone marrow. Your low WBC can be an early indication and needs to be followed closely. Make sure your prescribing physician is aware of the lab result. Read more...